MAUDE Adverse Event Report: ACCLARENT, INC. SPINPLUS NAV 6X16MM 3 GUIDE; RELIEVA

ACCLARENT, INC. SPINPLUS NAV 6X16MM 3 GUIDE; RELIEVA
Catalog Number RSP0616MFSN
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 01/13/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that in-office balloon sinuplasty using relieva spinplus nav balloon was performed on a patient.¿the patient died from cardiac arrest an hour after leaving the office¿.It was confirmed that no malfunction of the device occurred during the procedure.Both the balloon and sinuplasty system functioned properly.The patient reportedly did not exhibit any signs or symptoms during the procedure.Relevant patient medical and surgical history is as follows: congestive heart failure, hypertension, cardiac pacemaker.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h2, h3, h6, h11.The spinplus navigated balloon (b)(6) was not returned and lot number information was not provided; therefore, device analysis could not be performed and device history record could not be reviewed.A medical assessment was performed to evaluate the possible relation between the reported event and product use.The assessment concludes the following: ¿based on the complaint information received and reviewed to date, there is no evidence to suggest that the sinus dilation device directly contributed to the patient's death.The patient was a 81-year-old male with significant underlying cardiovascular comorbidities, including congestive heart failure, hypertension, and a permanent pacemaker.The patient underwent an in-office balloon sinuplasty procedure.There were no reports of device malfunction, performance issues, or procedural complications.The balloon catheter and handpiece functioned as intended, and the procedure was completed without incident.Given the patient's age and substantial pre-existing cardiovascular disease, these factors represent well-established risk contributors for perioperative cardiac events, independent of the sinus dilation procedure.Based on the information currently available, a causal relationship between the device and the reported cardiac arrest cannot be established." if additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h2, h11.Corrected field: b5.It was reported that in-office balloon sinuplasty using relieva spinplus nav balloon was performed on a patient, treating bilateral sinuses.It was reported that the device was connected to irrigation and/or suction; however, it was not specified whether irrigation, suction, or both were used.

Brand Name
SPINPLUS NAV 6X16MM 3 GUIDE
Common Device Name
RELIEVA
Manufacturer (Section D)
ACCLARENT, INC.
31 technology drive
31 technology drive
CA 92618
Manufacturer (Section G)
ACCLARENT, INC.
31 technology drive
irvine
CA 92618
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24324825
Report Number3003418325-2026-00004
Device Sequence Number9475990
Product Code PGW
UDI-Device Identifier10705031241015
UDI-Public10705031241015
Combination Product (Y/N)N
PMA/510(K) Number
K171687
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberRSP0616MFSN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer03/13/2026
04/07/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date03/31/2026
04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age81 YR
Patient SexMale